# SDR SWIA2024080600005

- Difficulty date: August 5, 2024
- Submitted: August 6, 2024
- Operation: Air carrier
- Aircraft: N716EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10084
- Aircraft time: 42,619 hours, 31,291 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Zone 200
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CAPTAIN SIDE WINDSHIELD CRACKED INFLIGHT    (FLIGHT 4914 - FILED OPENTHIS IS CURRENTLY A WORK IN PROGRESS
